# SDR HAL960076

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame Strap
- Condition: Corroded
- Location: R2 Door
- Part time: 72,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER EAR OF THE FUSELAGE FRAME STRAP ABOVE R2 DOOR.  REMOVED CORROSION AND INSTALLED A STRAP OVER THE AREA PER ESO 7349 DATED 10-1-96.  (M)
